# SDR 2020F00115

- Difficulty date: March 16, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N497 DISCREPANCY: AFT LOWER CARGO HAS CORROSION APROX S-35R STA. 1241 BELOW BODY DOOR OPEN PANEL INTERNAL  CORRECTIVE ACTION: INSTALLED FILLER, DOUBLER & TRIPLER AFT LOWER CARGO APROX S355R STA 1241 BELOW BODY DOOR OPEN PANEL INTERNAL IAW EO# 19555
